Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 113, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Jun 1, 2014, 10:39 PM CDT for Grant County, Oklahoma. It was in force for 36 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 1, 2014, 10:39 PM CDT (03:39 UTC)
- Expired
- Jun 1, 2014, 11:15 PM CDT
- In force
- 36 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 70.0 mph
County Grant County, OK
The radar
The Vance AFB radar (KVNX), 16 km from the middle of the area, began a volume at 03:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 1, 10:49 PM CDT | TSTM WND GST 60 | Nash, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 1, 9:06 PM CDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 3.7 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1234 J/kg
- Mixed-layer CIN
- -150 J/kg
- Mixed-layer LCL
- 1368 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 15 m²/s²
- 0-3 km storm-relative helicity
- 145 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 2.5
The text
As transmitted, in the capitals the NWS used until 2016.
720
WUUS54 KOUN 020339
SVROUN
OKC053-020415-
/O.NEW.KOUN.SV.W.0113.140602T0339Z-140602T0415Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
1039 PM CDT SUN JUN 1 2014
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN GRANT COUNTY IN NORTHERN OKLAHOMA...
* UNTIL 1115 PM CDT
* AT 1039 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES
NORTHEAST OF GREAT SALT PLAINS LAKE...MOVING EAST AT 40 MPH.
HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE
HOMES...ROOFS AND OUTBUILDINGS.
* LOCATIONS IMPACTED INCLUDE...
MEDFORD...POND CREEK...NASH AND JEFFERSON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3661 9810 3692 9811 3679 9763 3659 9781
TIME...MOT...LOC 0339Z 292DEG 37KT 3679 9813
HAIL...1.00IN
WIND...70MPH
$$
WR1 follow-up statement
220
WWUS54 KOUN 020410
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1110 PM CDT SUN JUN 1 2014
OKC053-020420-
/O.EXP.KOUN.SV.W.0113.000000T0000Z-140602T0415Z/
GRANT OK-
1110 PM CDT SUN JUN 1 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN GRANT COUNTY WILL
EXPIRE AT 1115 PM CDT...
THE STORM HAS WEAKENED BELOW SEVERE LIMITS AND THE WARNING WILL BE
ALLOWED TO EXPIRE. HOWEVER GUSTY WINDS ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT MONDAY
MORNING FOR NORTHWEST OKLAHOMA.
LAT...LON 3661 9810 3692 9811 3679 9763 3659 9781
TIME...MOT...LOC 0407Z 292DEG 37KT 3679 9813
$$
WRWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 9:32 PM CDT, 1 hour 7 minutes earlier.
Area forecast discussion, Jun 1, 9:32 PM CDT, 1 hour 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 932 PM CDT SUN JUN 1 2014 .DISCUSSION... A LARGE MCS OVER KANSAS WILL FACE A STRONG CAPPING INVERSION AS IT ADVANCES SOUTHEAST INTO NORTHERN OKLAHOMA. THIS WILL SLOW AND LIMIT THE SOUTHWARD EXTENT OF THE COMPLEX. STILL...IT APPEARS TO HAVE ENOUGH STRENGTH TO OVERCOME THE CAP AT LEAST INTO THE NORTHERN ONE OR TWO ROWS OF COUNTIES OF OKLAHOMA. SHORT-RANGE MODELS ARE SUPPORTED BY ANALYSES OF WIND SHEAR...CIN...AND INSTABILITY IN SHOWING THE CONVECTIVE SYSTEM CONTINUING TO SPREAD SOUTHEAST TO JUST NORTH AND EAST OF THE OKLAHOMA CITY METRO AREA BY MORNING. BY THE TIME IT REACHES CENTRAL OKLAHOMA...IT IS UNLIKELY TO BE SEVERE. THESE FEATURES...ALONG WITH THE GENERAL SYNOPTIC PATTERN...ARE HANDLED ABOUT AS WELL AS CAN BE EXPECTED IN THE CURRENT FORECAST. WE MAY MAKE A FEW ADJUSTMENTS LATER TO DEAL WITH THE EFFECTS OF THE MCS. && .PREV DISCUSSION... /ISSUED 722 PM CDT SUN JUN 1 2014/ AVIATION... THUNDERSTORMS WILL MOVE NORTHWEST TO SOUTHEAST ACROSS NORTHERN OKLAHOMA THIS EVENING AND OVERNIGHT. AREAS NORTH OF OKLAHOMA CITY ARE EXPECTED TO BE AFFECTED. MVFR OVERCAST IS LIKELY IN THUNDERSTORMS AREAS AND SOUTH TO THE RED RIVER TONIGHT. VFR CONDITIONS WILL RETURN BY AFTERNOON IN CENTRAL AND NORTH CENTRAL OK. PREV DISCUSSION... /ISSUED 237 PM CDT SUN JUN 1 2014/ DISCUSSION... THE FORECAST CHALLENGE OF THE DAY IS DETERMINING SEVERE STORM POTENTIAL TONIGHT. FIRST DEVELOPMENT OF ISOLATED STORMS...SUPERCELLS DUE TO STRONG 0-6 KM SHEAR 40 TO 55 KT...WILL LIKELY OCCUR ACROSS WESTERN KANSAS AND PERHAPS INTO THE PANHANDLES BETWEEN 3 AND 5 PM. COVERAGE OF THESE STORMS WILL LIKELY BE LOW AND REMAINS UNCERTAIN AS THE CAP MAY BE A LIMITING FACTOR...ESPECIALLY OVER THE PANHANDLES WHERE 700 MB TEMPERATURES ARE HIGHEST...AROUND +14C. THE HIGHER STORM CHANCES APPEAR TO BE IN KANSAS. THESE STORMS COULD MOVE INTO NORTHWESTERN OKLAHOMA AROUND 7 PM. VERY LARGE HAIL WOULD BE THE MAIN HAZARD WITH THESE STORMS...THOUGH DAMAGING WIND GUSTS WOULD BE POSSIBLE AS WELL. TORNADO POTENTIAL APPEARS TO BE LOW DUE TO HIGH CLOUD BASES. LATEST HRRR RUNS SUGGESTED THIS ISOLATED SEVERE CONVECTION MAY OCCUR. LATER THIS EVENING...MORE NUMEROUS STORMS MAY OCCUR ACROSS AT LEAST NORTHERN OKLAHOMA. LATEST HRRR RUNS/HIGH RESOLUTION MODELS HINT THAT A LARGE MCS WILL DEVELOP OVER KANSAS...POSSIBLY ON THE SOUTHERN EDGE OF CURRENT CONVECTION NEAR THE NEBRASKA AND KANSAS STATE LINES. THESE STORMS WOULD MOVE EAST OR SOUTHEAST. IT IS QUESTIONABLE HOW FAR SOUTH WILL THIS COMPLEX WILL GO AS CAPPING IS STRONGER OVER OKLAHOMA COMPARED TO KANSAS. THIS COMPLEX MAY MOVE INTO FAR NORTHERN OKLAHOMA BY 8 PM. DAMAGING WINDS WOULD BE THE MAIN HAZARD WITH THIS COMPLEX OF STORMS...THOUGH HEAVY RAINFALL AND HAIL WOULD BE POSSIBLE AS WELL. THE SEVERE POTENTIAL WOULD SLOWLY DECREASE THROUGH THE NIGHT...THOUGH A STRONG LOW LEVEL JET WOULD HELP TO KEEP THIS COMPLEX ORGANIZED...POSSIBLY INTO A BOWING SQUALL LINE. SOME MODEL GUIDANCE SUGGESTED THAT THIS COMPLEX OF STORMS MAY TRY TO MOVE SOUTH SOUTHEAST. EXPANDED RAIN CHANCES A BIT SOUTH TO ACCOUNT FOR THIS POSSIBILITY. ON MONDAY...A FEW STORMS MAY LINGER EAST OF A ALVA TO OKLAHOMA CITY TO ADA LINE MAINLY IN THE MORNING WHICH MAY PRODUCE HEAVY RAINFALL...GUSTY WINDS...AND HAIL. STORM COVERAGE WILL LIKELY DECREASE THROUGHOUT THE DAY AS THE LOW LEVEL JET WEAKENS AND CAP STRENGTHENS. THERE IS AN OUTSIDE CHANCE FOR REDEVELOPMENT OVER NORTHERN OKLAHOMA NEAR A BOUNDARY IN THE AFTERNOON...BUT CAPPING MAY BE TOO STRONG. OTHERWISE...VERY WARM AND HUMID WEATHER WILL PREVAIL. TUESDAY AND WEDNESDAY...HOT AND HUMID WEATHER CAN BE EXPECTED. THE CENTURY MARK MAY BE REACHED IN WESTERN OKLAHOMA OR WESTERN NORTH TEXAS...ESPECIALLY WEDNESDAY. VERY WARM 700 MB TEMPERATURES SHOULD KEEP CONVECTION FROM OCCURRING. WEDNESDAY NIGHT THROUGH NEXT SUNDAY...AN ACTIVE PERIOD OF WEATHER MAY DEVELOP DURING THIS TIME FRAME. HEAVY RAINFALL AND SEVERE STORMS MAY OCCUR. MOISTURE WILL BE ABUNDANT ACROSS THE AREA AND A WEAK BOUNDARY AND WEAKER CAP SHOULD ALLOW FOR A FEW ROUNDS OF STORMS OVER THE AREA. TEMPERATURES ARE FORECAST TO BE NEAR OR SLIGHTLY ABOVE AVERAGE. MBS && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 69 90 71 93 / 30 20 10 10 HOBART OK 69 93 71 95 / 20 10 0 0 WICHITA FALLS TX 73 95 73 96 / 10 10 0 0 GAGE OK 67 92 68 98 / 20 10 10 0 PONCA CITY OK 67 87 71 92 / 70 30 20 10 DURANT OK 72 87 72 90 / 10 10 10 10 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...NONE. TX...NONE. && 23/09
Hazardous weather outlook, Jun 1, 11:30 AM CDT, 11 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORMAN OK 1130 AM CDT SUN JUN 1 2014 OKZ004>048-050>052-TXZ083>090-021100- HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON- JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN- FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- 1130 AM CDT SUN JUN 1 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN... WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... THUNDERSTORMS... THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS WESTERN KANSAS THIS AFTERNOON WITH A FEW STORMS POSSIBLE IN THE OKLAHOMA AND TEXAS PANHANLDES. STORMS ARE EXPECTED TO ORGANIZE IN WESTERN KANSAS AND MOVE EAST AND SOUTHEAST. STORMS MAY ENTER NORTHERN OKLAHOMA BY EARLY EVENING. LOCATIONS ALONG AND NORTHWEST OF A CHEYENNE TO ENID AND PONCA CITY LINE HAVE THE BEST CHANCE OF BEING IMPACTED BY SEVERE STORMS. THE STRONGER STORMS WILL BE CAPABLE OF PRODUCING: GOLF BALL SIZED HAIL... WINDS 60 TO 70 MPH... AND LOCALLY HEAVY RAINFALL. THE MOST LIKELY TIME FOR SEVERE WEATHER WILL BE FROM: 7 PM TO MIDNIGHT... THE THREAT OF SEVERE STORMS WILL DIMINISH THROUGH MIDNIGHT... BUT THE CHANCE FOR SHOWERS AND THUNDERSTORMS WILL CONTINUE OVERNIGHT INTO EARLY MONDAY MORNING...ESPECIALLY ACROSS NORTH CENTRAL OKLAHOMA. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... THUNDERSTORMS... THUNDERSTORMS WILL BE POSSIBLE ACROSS PARTS OF OKLAHOMA AND WESTERN NORTH TEXAS LATE THIS WEEK AS AN UPPER LEVEL SYSTEM AND COLD FRONT MOVE ACROSS THE REGION. GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK. KURTZ/BT
In the hours before
Special weather statement, Jun 1, 9:23 PM CDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
923 PM CDT SUN JUN 1 2014
OKZ004-005-020300-
HARPER OK-WOODS OK-
923 PM CDT SUN JUN 1 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HARPER AND NORTHERN
WOODS COUNTIES UNTIL 1000 PM CDT...
AT 919 PM CDT...SEVERE THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
7 MILES WEST OF AETNA TO 6 MILES SOUTHEAST OF ACRES...MOVING EAST AT
45 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
POTENTIALLY SEVERE WINDS GUSTING OVER 55 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE SITUATION CLOSELY. BE READY TO ACT QUICKLY IF A WARNING
IS ISSUED OR IF STORMS THREATEN YOU.
&&
LAT...LON 3684 9855 3678 9920 3679 9926 3680 9929
3678 9929 3677 9936 3699 9976 3700 9859
TIME...MOT...LOC 0219Z 286DEG 39KT 3705 9911 3706 9978
WRLocal storm report, Jun 1, 9:39 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
939 PM CDT SUN JUN 01 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 PM TSTM WND GST 16 NNE FREEDOM 36.98N 99.00W
06/01/2014 M74 MPH WOODS OK MESONET
MAY RANCH MESONET
&&
DWLocal storm report, Jun 1, 9:45 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
945 PM CDT SUN JUN 01 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0935 PM TSTM WND GST 16 NNE FREEDOM 36.98N 99.00W
06/01/2014 M70 MPH WOODS OK MESONET
MAY RANCH MESONET
&&
DWLocal storm report, Jun 1, 10:16 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1016 PM CDT SUN JUN 01 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1005 PM TSTM WND GST 7 SSW ALVA 36.71N 98.72W
06/01/2014 M66 MPH WOODS OK MESONET
&&
DWSpecial weather statement, Jun 1, 10:25 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1025 PM CDT SUN JUN 1 2014
OKZ007-020400-
GRANT OK-
1025 PM CDT SUN JUN 1 2014
...SIGNIFICANT WEATHER ADVISORY FOR GRANT COUNTY UNTIL 1100 PM CDT...
AT 1022 PM CDT...SEVERE THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM 7 MILES NORTHWEST OF CALDWELL TO 5 MILES SOUTH OF BYRON...MOVING
EAST AT 40 MPH.
HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
POTENTIALLY SEVERE WINDS GUSTING OVER 55 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE SITUATION CLOSELY. BE READY TO ACT QUICKLY IF A WARNING
IS ISSUED OR IF STORMS THREATEN YOU.
&&
LAT...LON 3700 9747 3698 9747 3663 9771 3659 9804
3659 9810 3688 9811 3699 9811
TIME...MOT...LOC 0322Z 281DEG 36KT 3711 9770 3682 9829
WRLocal storm report, Jun 1, 10:36 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1036 PM CDT SUN JUN 01 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1025 PM TSTM WND GST 1 SSW CHEROKEE 36.74N 98.36W
06/01/2014 M59 MPH ALFALFA OK MESONET
&&
DWThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 7:42 PM CDT | Special Weather Statement | OUN | Ellis | 33 min |
| Jun 1, 9:23 PM CDT | Special Weather Statement | OUN | Woods | 37 min |
| Jun 1, 9:28 PM CDT | Severe Thunderstorm Warning | OUN | Harper, Woods | 47 min |
| Jun 1, 9:59 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Woods | 46 min |
| Jun 1, 10:12 PM CDT | Severe Thunderstorm Warning | OUN | Woods, Woodward | 48 min |
| Jun 1, 10:25 PM CDT | Special Weather Statement | OUN | Grant | 35 min |
| Jun 1, 10:59 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Major, Woods | 46 min |
| Jun 1, 11:26 PM CDT | Special Weather Statement | OUN | Kay | 34 min |
| Jun 1, 11:43 PM CDT | Special Weather Statement | OUN | Garfield | 32 min |
| Jun 1, 11:53 PM CDT | Special Weather Statement | OUN | Alfalfa | 37 min |
| Jun 2, 12:33 AM CDT | Special Weather Statement | OUN | Noble | 27 min |
| Jun 2, 12:49 AM CDT | Special Weather Statement | OUN | Alfalfa | 26 min |
| Jun 2, 1:03 AM CDT | Special Weather Statement | OUN | Garfield | 27 min |
| Jun 2, 1:21 AM CDT | Areal Flood Advisory | OUN | Alfalfa, Garfield, Grant, Major, Woods | 3 hr |
| Jun 2, 1:50 AM CDT | Special Weather Statement | OUN | Payne | 25 min |
| Jun 2, 2:12 AM CDT | Special Weather Statement | OUN | Payne | 33 min |
| Jun 2, 2:20 AM CDT | Severe Thunderstorm Warning | OUN | Payne | 40 min |
| Jun 2, 2:51 AM CDT | Special Weather Statement | OUN | Lincoln | 24 min |
| Jun 2, 3:12 AM CDT | Special Weather Statement | OUN | Logan | 33 min |
| Jun 2, 3:52 AM CDT | Special Weather Statement | OUN | Lincoln, Oklahoma | 23 min |
| Jun 2, 4:01 AM CDT | Areal Flood Advisory | OUN | Lincoln, Logan, Noble, Payne | 3 hr |
| Jun 2, 4:06 AM CDT | Special Weather Statement | OUN | Payne | 24 min |
| Jun 2, 4:24 AM CDT | Special Weather Statement | OUN | Payne | 21 min |
| Jun 2, 4:34 AM CDT | Special Weather Statement | OUN | Oklahoma | 26 min |
| Jun 2, 4:38 AM CDT | Severe Thunderstorm Warning | OUN | Lincoln | 37 min |
| Jun 2, 4:51 AM CDT | Special Weather Statement | OUN | Cleveland | 24 min |
| Jun 2, 5:15 AM CDT | Special Weather Statement | OUN | Pottawatomie, Seminole | 30 min |
| Jun 2, 5:42 AM CDT | Special Weather Statement | OUN | Seminole | 33 min |
| Jun 2, 7:55 AM CDT | Special Weather Statement | OUN | Pottawatomie, Seminole | 50 min |
| Jun 2, 6:54 PM CDT | Special Weather Statement | OUN | Grant | 51 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.